Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 226, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 12:42 AM CDT for Benton County, Washington County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2017, 12:42 AM CDT (05:42 UTC)
- Expired
- May 11, 2017, 1:30 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:14 AM CDT, 28 minutes earlier.
Area forecast discussion, May 11, 12:14 AM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1214 AM CDT Thu May 11 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Ongoing line of storms has been producing 40 mph gusts across northeast OK with bowing segments. Will use tempo groups for the NW AR TAFs to account for reduced visibility and wind gusts. Farther south, the outflow boundary has outrun the convection, and weaker storms are expected at KMLC and KFSM. Rain should end at KBVO/KTUL/KRVS by around 08z. There may be some elevated showers overnight atop the cold pool. However, the better chance for widespread storms comes Thu afternoon. && .PREV DISCUSSION... /Issued 709 PM CDT Wed May 10 2017/ DISCUSSION... The afternoon storm activity across far northeastern Oklahoma has waned as we head into the evening hours, with the stronger storms now in SE KS. Focus then turns to the storms over southwest OK. These storms will continue toward northeast OK later tonight. The main question will be how strong these storms will be by the time they get here. The atmosphere across eastern OK is only weakly unstable, with the theta-e axis nosing up into western OK. This is not likely to change much as we head into the nighttime hours. The latest CAM guidance suggests that a weakening cluster of storms will make its way into northeast OK after 11 PM. This would suggest that if there is severe potential in our area, it would most likely be west of highway 75, decreasing with eastward extent. Lacy PREV DISCUSSION... /Issued 643 PM CDT Wed May 10 2017/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered convection continues this evening across portions of eastern Oklahoma and western Arkansas. Most lightning is confined to northeast OK with more shallow convection south. Storms now across southwest/central OK may hold together but they will not affect northeast OK terminals until late tonight. More likely scenario is the development of low clouds/showers before midnight with MVFR ceilings through morning. Storms will be possible much of the day on Thursday but will use tempo groups for Thu afternoon to indicate approximate storm timing. PREV DISCUSSION... /Issued 324 PM CDT Wed May 10 2017/ DISCUSSION... Main forecast concern continues to be thunderstorm chances through Thursday night, including some strong to severe potential. Thunderstorms are ongoing across eastern Oklahoma this afternoon in association with a small upper level disturbance moving northeastward into the area. Storms in northeast Oklahoma should be the strongest of the evening, with one or two near severe levels possible, due to locally higher instability. Farther to the southwest, additional thunderstorms expected to develop through the rest of the afternoon and into the evening in the vicinity of the triple point may hold together long enough to move northeastward into parts of northeast Oklahoma after midnight. A lull in the coverage should occur tomorrow morning and perhaps into early tomorrow afternoon. Thunderstorm coverage will again increase by mid afternoon tomorrow, as instability increases with the approach of the upper level low. Very large hail will be the main severe weather threat, with damaging winds also a concern. Tornado potential continues to be very limited, although local enhancements to the wind field could lead to a very localized threat. Thunderstorm potential will diminish Thursday night, roughly from west to east, as the upper low begins to move east of the area. Showers may linger into the daylight hours Friday, mainly across western Arkansas, with dry weather likely to arrive by the afternoon. Dry weather will continue into the weekend, with near normal temperatures Saturday and much warmer for Sunday. Above normal temperatures will persist through most of next week. Low thunderstorm chances will arrive for the early to middle of the week, with increasing chances likely toward the latter half. && .PRELIMINARY POINT TEMPS/POPS... TUL 57 74 51 78 / 60 10 0 0 FSM 59 76 52 79 / 70 30 0 0 MLC 57 74 52 79 / 50 10 0 0 BVO 55 74 45 78 / 60 10 0 0 FYV 54 69 45 75 / 80 30 0 0 BYV 55 69 49 74 / 80 40 0 0 MKO 57 73 51 77 / 60 20 0 0 MIO 55 71 49 76 / 70 20 0 0 F10 57 73 51 77 / 50 10 0 0 HHW 59 76 55 79 / 60 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...99 LONG TERM....07 AVIATION...06
Hazardous weather outlook, May 10, 9:26 PM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 926 PM CDT Wed May 10 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 926 PM CDT Wed May 10 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 10 PM. DISCUSSION... A storm complex across central Oklahoma will move across portions of northeast Oklahoma tonight. Other more isolated storm development is possible outside of the complex, mainly across northeast Oklahoma. A limited severe hail and wind risk will exist with these storms, mainly to the west of highway 75. The atmosphere over eastern Oklahoma is only weakly unstable, and this will likely limit the overall severe threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY THROUGH MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms on Thursday will be focused on the cold front and upper level storm system that will move through the area during the day and evening. Storms will increase in areal coverage during the afternoon along the front, with the greatest coverage expected to be across far eastern Oklahoma and northwest Arkansas nearest the greatest instability. Any severe storm will be capable of producing very large hail, as well as damaging winds. The overall tornado threat appears to be very limited, though nonzero. Severe weather potential will diminish by late evening as the frontal boundary pushes east. However, thunderstorm chances should linger through the overnight hours until the trailing upper level system finally clears the area. After a dry weekend with moderating temperatures, another upper level storm system will move into the northwest United States and increase thunderstorm chances for the Plains by early in the next work week. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, May 10, 11:11 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1111 PM CDT WED MAY 10 2017
OKZ061-062-067-068-110445-
Cherokee OK-Rogers OK-Wagoner OK-Mayes OK-
1111 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...SOUTHERN
MAYES...WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 1145 PM
CDT...
At 1110 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Tiawah to 4 miles east of Oneta to
near Stonebluff. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Wagoner... Coweta...
Chouteau... Inola...
Locust Grove... Okay...
Hulbert... Porter...
Tullahassee... Peggs...
Sequoyah State Park... Redbird...
Mazie... Lost City...
Murphy...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3604 9502 3581 9511 3584 9564 3586 9565
3586 9573 3603 9567 3620 9564 3621 9501
TIME...MOT...LOC 0410Z 265DEG 41KT 3621 9557 3604 9562 3587 9571
LacySpecial weather statement, May 10, 11:15 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1115 PM CDT WED MAY 10 2017
OKZ057-110445-
Craig OK-
1115 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG COUNTY UNTIL
1145 PM CDT...
At 1115 PM CDT, a strong thunderstorm was located 14 miles north of
White Oak, moving northeast at 20 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Hollow... Centralia...
Centrailia...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3696 9504 3677 9533 3681 9542 3700 9533
3700 9511
TIME...MOT...LOC 0415Z 215DEG 19KT 3681 9534
LacySpecial weather statement, May 10, 11:36 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1136 PM CDT WED MAY 10 2017
OKZ056>058-061>063-110515-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
1136 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHEASTERN ROGERS...
NORTHWESTERN DELAWARE...OTTAWA...NORTHERN MAYES AND EASTERN NOWATA
COUNTIES UNTIL 1215 AM CDT...
At 1136 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Lenapah to 4 miles northwest of Adair.
Movement was northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Miami... Vinita...
Grove... Commerce...
Chelsea... Fairland...
Afton... Adair...
Welch... Bernice...
Ketchum... Bluejacket...
Wyandotte... Big Cabin...
Treece... Pensacola...
Picher... Bernice State Park...
Cleora... White Oak...
This includes Interstate 44 between mile markers 265 and 313.
LAT...LON 3663 9462 3638 9536 3687 9562 3700 9539
3700 9482
TIME...MOT...LOC 0436Z 241DEG 36KT 3685 9551 3649 9532
LacySpecial weather statement, May 10, 11:38 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1138 PM CDT WED MAY 10 2017
OKZ062-063-067>069-110530-
Adair OK-Cherokee OK-Delaware OK-Wagoner OK-Mayes OK-
1138 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR DELAWARE...MAYES...NORTHWESTERN
ADAIR...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES UNTIL
1230 AM CDT...
At 1138 PM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Adair to near Locust Grove to 3
miles east of Wagoner. Movement was east at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Siloam Springs... Wagoner...
Jay... Pryor...
Pryor Creek... Grove...
Locust Grove... Salina...
West Siloam Springs... Langley...
Colcord... Kansas...
Spavinaw... Watts...
Disney... Oaks...
Pensacola... Hoot Owl...
Peggs... Rose...
LAT...LON 3650 9462 3610 9455 3603 9459 3595 9536
3618 9531 3638 9536 3662 9462
TIME...MOT...LOC 0438Z 262DEG 37KT 3639 9524 3620 9520 3595 9531
LacySpecial weather statement, May 11, 12:13 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1213 AM CDT THU MAY 11 2017
ARZ001-OKZ063-110600-
Benton AR-Delaware OK-
1213 AM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 100 AM CDT...
At 1213 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northeast of Jay to 4 miles west of Maysville
to 2 miles southeast of Kansas. Movement was east at 50 mph.
Wind gusts up to 55 mph will be possible with these storms.
Locations in or near the path include...
Bentonville... Bella Vista...
Gentry... Gravette...
Decatur... Colcord...
Highfill... Maysville...
Hiwasse... Miller...
Centerton... Sulphur Springs...
Vaughn... Cherokee City...
This includes Interstate 49 between mile markers 90 and 93.
LAT...LON 3650 9462 3650 9415 3632 9421 3622 9472
3641 9468 3650 9479 3660 9462
TIME...MOT...LOC 0513Z 252DEG 49KT 3648 9475 3641 9468 3619 9476Special weather statement, May 11, 12:32 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1232 AM CDT THU MAY 11 2017
ARZ001-010-OKZ069-110615-
Benton AR-Washington AR-Adair OK-
1232 AM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON AND NORTHEASTERN ADAIR COUNTIES UNTIL 115 AM
CDT...
At 1231 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Gentry to near Baron. Movement was
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Siloam Springs...
Lowell... Farmington...
Gentry... Tontitown...
Cave Springs... Westville...
Highfill... Watts...
Springtown... Cincinnati...
Johnson... Elm Springs...
Oak Grove... Savoy...
Ballard... Rhea...
This includes Interstate 49 between mile markers 70 and 83.
LAT...LON 3634 9412 3603 9422 3594 9463 3616 9458
3616 9456 3620 9457 3625 9456
TIME...MOT...LOC 0531Z 240DEG 41KT 3625 9455 3595 9462The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
| May 11, 12:13 AM CDT | Special Weather Statement | TSA | Benton | 47 min |
| May 11, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 55 min |
| May 11, 12:32 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| May 11, 1:17 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 43 min |
| May 11, 9:34 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| May 11, 9:58 AM CDT | Special Weather Statement | TSA | Benton | 47 min |
| May 11, 10:00 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 30 min |
| May 11, 10:29 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 31 min |
| May 11, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 32 min |
| May 11, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 30 min |
| May 11, 3:29 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 17 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.